# SDR A6WA200340109

- Difficulty date: July 18, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Engine: Ge CF34*
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P843
- Condition: Seized
- Location: Aft
- Part time: 3,123 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER ROTATION SMELLED SOMETHING HOT, APU EGT ABOVE RED LINE, APU SHUTDOWN AND TRANSFERRED BLEEDS TO ENGINE.  SMOKEY ODOR DISAPPEARED.  REMOVED APU SEIZED.  REMOVED AND REPLACED APU.  NO FURTHER INCIDENT.  (M)
